# SDR SWAA2021082500546

- Difficulty date: July 2, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 48,045 hours, 28,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727e R-Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON FLOOR BOARD STRAP NUT PLATE HOLES AT STA. 727E PLUS 5'; LBL24 TO RBL24 / REPLACED FLOOR STRAP @ STA.727D+5;AS PER SRM 51-10-02. FLOOR STRAP PN 146A9401-8
